ROBERT ROSENTHAL, M.D.; JAMES M. BROWN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We wish to report a case that seems to confirm the experience of Glauser and associates reported in their recent paper (Ann Intern Med 84:46-48, 1976).
A 23-year-old white man with a long history of drug abuse was seen in the Jackson Memorial Hospital emergency room with a complaint of acute onset of severe shortness of breath. Sixteen hours before the onset of his symptoms he had injected himself with the contents of one ethchlorvynol (Placidyl®) capsule (750 mg). Within a few minutes after the injection he noted a bitter taste in his mouth. He went to
ROSENTHAL R, BROWN JM. Placidyl and Pulmonary Effects. Ann Intern Med. 1976;85:126. doi: 10.7326/0003-4819-85-1-126_2
Download citation file:
Published: Ann Intern Med. 1976;85(1):126.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use